Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
J. M. Feld , P. Newman "On the representation of analytic functions of several variables as infinite products," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 36(4), 284-288, (April 1930)